# SDR SWIA201024054

- Difficulty date: April 13, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 24,654 hours, 34,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN WITHOUT HYDRAULICS ON.  (FLT 5298)  SERVICED CABIN DOOR ACCUMULATOR.
